# SDR 95ZZZX486

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411EG
- Make and model: Beech V35-TC
- Aircraft serial: D8184
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 35815109
- Condition: Frayed
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND BOTH LEFT AND RIGHT MAIN LANDING GEAR UPLOCK CABLES WITH STRANDS BROKEN.  LEFT CABLE CAUSE UNKNOWN.  RIGHT CABLE POSSIBLE CORROSION CAUSE.  LEFT CABLE TT 541.  RIGHT CABLE TT 4450.
